# SDR SWIA200211102

- Difficulty date: July 29, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 10,084 hours, 14,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AND FLOOR EMERGENCY FLOOR LIGHTS ON BATTERY NR 2 INOP.  REPLACED MIDDLE BATTERY PACK.  OPS CHECK GOOD ON CABIN EMERGENCY LIGHT.
